Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Deremble:2011:10.1016/j.ocemod.2011.05.002,
author = {Deremble, B and Hogg, AM and Berloff, P and Dewar, WK},
doi = {10.1016/j.ocemod.2011.05.002},
journal = {OCEAN MODELLING},
pages = {411--415},
title = {On the application of no-slip lateral boundary conditions to 'coarsely' resolved ocean models},
url = {http://dx.doi.org/10.1016/j.ocemod.2011.05.002},
volume = {39},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Deremble,B
AU - Hogg,AM
AU - Berloff,P
AU - Dewar,WK
DO - 10.1016/j.ocemod.2011.05.002
EP - 415
PY - 2011///
SN - 1463-5003
SP - 411
TI - On the application of no-slip lateral boundary conditions to 'coarsely' resolved ocean models
T2 - OCEAN MODELLING
UR - http://dx.doi.org/10.1016/j.ocemod.2011.05.002
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000294579000017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 39
ER -